JournalsrlmVol. 21, No. 4pp. 405–414

BV functions in a Hilbert space with respect to a Gaussian measure

  • Luigi Ambrosio

    Scuola Normale Superiore, Pisa, Italy
  • Giuseppe Da Prato

    Scuola Normale Superiore, Pisa, Italy
  • Diego Pallara

    Università degli Studi di Lecce, Italy
BV functions in a Hilbert space with respect to a Gaussian measure cover
Download PDF

Abstract

Functions of bounded variation in Hilbert spaces endowed with a Gaussian measure γ are studied, mainly in connection with Ornstein-Uhlenbeck semigroups for which γ is invariant.

Cite this article

Luigi Ambrosio, Giuseppe Da Prato, Diego Pallara, BV functions in a Hilbert space with respect to a Gaussian measure. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 4, pp. 405–414

DOI 10.4171/RLM/580